Shoji Kamimura
Shoji Kamimura
Reitaku University
reitaku-u.ac.jp üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Strong convergence of a proximal-type algorithm in a Banach space
S Kamimura, W Takahashi
SIAM Journal on Optimization 13 (3), 938-945, 2002
7942002
Approximating solutions of maximal monotone operators in Hilbert spaces
S Kamimura, W Takahashi
Journal of Approximation Theory 106 (2), 226-240, 2000
3192000
Weak and strong convergence of solutions to accretive operator inclusions and applications
S Kamimura, W Takahashi
Set-Valued Analysis 8 (4), 361-374, 2000
1322000
Weak and strong convergence theorems for maximal monotone operators in a Banach space
S Kamimura, F Kohsaka, W Takahashi
Set-Valued Analysis 12 (4), 417-429, 2004
882004
Iterative schemes for approximating solutions of accretive operators in Banach spaces
S Kamimura, W Takahashi
Sci. Math 3 (1), 107-115, 2000
192000
Iterative schemes for approximating solutions of relations involving accretive operators in Banach spaces
S Kamimura, SH Khan, W Takahashi
Fixed Point Theory and Applications 5, 41-52, 2003
112003
The proximal point algorithm in a Banach space
S Kamimura
Nonlinear Analysis and Convex Analysis, 143-148, 2004
82004
On the verification theorem of dynamic portfolio-consumption problems with stochastic market price of risk
T Honda, S Kamimura
Asia-Pacific Financial Markets 18 (2), 151-166, 2011
52011
On the verification theorem of continuous-time optimal portfolio problems with stochastic market price of risk
T Honda, S Kamimura
Asia-Pacific Financ. Markets 18 (2), 151-166, 2011
22011
On the Probability Density Function of the Rank Statistics
S Kamimura
Reitaku International Journal of Economic Studies 19 (1), 115-122, 2011
2011
On the State Variables for Optimal Portfolio Strategies in the Japanese Market
S Kamimura
Recent Advances In Financial Engineering 2010, 105-117, 2011
2011
ON THE VERIFICATION THEOREM OF CONTINUOUS-TIME OPTIMAL PORTFOLIO PROBLEMS WITH STOCHASTIC MARKET PRICE OF RISK (Mathematical Economics)
T Honda, S Kamimura
数理解析研究所講究録 1443, 144-150, 2005
2005
ITERATIVE SCHEMES FOR APPROXIMATING SOLUTIONS OF RELATIONS INVOLVING ACCRETIVE OPERATORS IN BANACH SPACES (Nonlinear Analysis and Convex Analysis)
S Kamimura, SH Khan, W Takahashi
数理解析研究所講究録 1187, 206-214, 2001
2001
ALMOST EVERYWHERE CONVERGENCE THEOREMS FOR NONLINEAR OPERATORS (Nonlinear Analysis and Convex Analysis)
S Kamimura
数理解析研究所講究録 1071, 29-43, 1998
1998
CONTINUOUS-TIME OPTIMAL PORTFOLIO PROBLEMS WITH STOCHASTIC MARKET PRICE OF RISK
T HONDA, S KAMIMURA
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–15